MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = (b)(6) and (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect total b-hcg result for one patient.The following data was provided (less than 5.00 miu/ml is negative, greater than equal to 25.00 miu/ml is positive): sample id (b)(6) initial result was 269.89 miu/ml.The result was questioned by the physician, so the sample was repeated, the result was less than 1.2 miu/ml.The patient was redrawn, sample id (b)(6), and the result was less than 1.2 miu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section d4 catalog# was changed from 07k78-30 to 07k78-25.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect total b-hcg result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review for the complaint lot.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 10179ui00 did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance is acceptable.No systemic issue or deficiency of the architect total b-hcg assay was identified.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect total b-hcg, lot number 10179ui00, was identified.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10512245
Report Number3005094123-2020-00202
Device Sequence Number3749665
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Model Number7K78-30
Device Catalogue Number07K78-25
Device Lot Number10179UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/11/2020
11/23/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date09/22/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARCHITECT I2000SR PROCESSING MODULE,; ARCHITECT I2000SR PROCESSING MODULE,; LIST# 03M74-02, SERIAL# (B)(6) ; LIST# 03M74-02, SERIAL# (B)(6)